# SDR AALA202508066645

- Difficulty date: July 31, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N983AN
- Make and model: Boeing 737823
- Aircraft serial: 29570
- Aircraft time: 47,450 hours, 20,092 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LAVATORY-E DOOR IS DIFFICULT TO OPEN AND CLOSE.   REMOVED AND REPLACED DOOR HINGE. PER CMM 25-40-65.
